# SDR SWAA2023031514892

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N8802Q
- Make and model: Boeing 737-8
- Aircraft serial: 65437
- Aircraft time: 5,983 hours, 3,315 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Condition: Bird Ingestion
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B, C
- Precautionary procedure: D

## Discrepancy

BIRDSTRIKE #1 ENGINE WITH ADVERSE ODDOR ASSOCIATE WITH STRIKE. NO ABNORMAL ENG. INDICATIONS<[01] C/W INSPECTION STEPS UP TO MXI STEP 23 PER MT 872-PRD-01-01 (INSP - LEAP-1B BIRD STRIKE BORESCOPE) SEE 872-PRD-01-01 (INSP - LEAP-1B BIRD STRIKE BORESCOPE) FOR INDIVIDUAL SIGN OFFS;[02] C/W RII STEPS UP TO MXI STEP 23 PER MT 872-PRD-01-01 (INSP - LEAP-1B BIRD STRIKE BORESCOPE) SEE 872-PRD-01-01 (INSP - LEAP-1B BIRD STRIKE BORESCOPE) FOR INDIVIDUAL SIGN OFFS;[03] COMPLIED WITH BIRDSTRIKE CONDITIONAL INSPECTION PER AMM 05-51-18. SEE NON ROUTINES TTG8Q00JGTJH; TTG8Q00JGTJA; TTG8Q00JGTJE FOR DAMAGE FOUND.;[04] C/W 872-PRD-01-01 (INSP - LEAP-1B BIRD STRIKE BORESCOPE);[05] C/W 872-PRD-01-01 (INSP - LEAP-1B BIRD STRIKE BORESCOPE);[06] C/W BIRD STRIKE CLEANING PER AMM 12-40-04. NO ADVERSE ODOR DETECTED AFTER CLEANING AND GROUND ENGINE RUN.
